# SDR 20001031SH018

- Difficulty date: May 19, 2000
- Submitted: October 31, 2000
- Operation: General aviation
- Aircraft: N144Z
- Make and model: Beech 58P
- Aircraft serial: TJ211
- Engine: Cont TSIO520WB
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Injector
- Part number: 63274814
- Condition: Leaking
- Location: Cylinders
- Part time: 35 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE IN-FLIGHT, A FUEL SMELL ENTERED THE CABIN.  FUEL WAS LEAKING AT ALL 6 INJECTORS BETWEEN PIPE THREADS AND CYLINDER.  ALL INJECTORS WERE SEALED PER CONTINENTAL SM.  NEXT FLIGHT STILL LEAKING.  INJECTORS RESEALED WITH LOCTITE 569 PER CONTINENTAL.  (X)
